MathSciNet Relay Station
MathSciNet bibliographic data
MR2515319 34B15 (47N20)
Grossinho, M. R.; Minhós, F.; Santos, A. I. A note on a class of problems for a higher-order fully nonlinear equation under one-sided Nagumo-type condition. Nonlinear Anal. 70 (2009), no. 11, 4027–4038.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement